MAUDE Adverse Event Report: UNOMEDICAL S.R.O. ESTEEM BODY; POUCH, COLOSTOMY

UNOMEDICAL S.R.O. ESTEEM BODY; POUCH, COLOSTOMY
Model Number 423690
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Skin Discoloration (2074); Embolism/Embolus (4438); Nodule (4551)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event is considered as misuse.Per the information for use (ifu), the patient had used a 10-45 mm size range for cut-to-fit and cut it to 25 mm and she accidently covered the top part of the stoma with the barrier.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
The end user reported an incident that, when she removed a sample and discovered a black spot/nodule at the top of her stoma, which turned green within two days.Although it got smaller, her physician evaluated it and described it as looking like an embolus.The end user surmised that she had accidentally covered the top part of the stoma with the barrier.She was unsure of the exact duration the pouch was in place but estimated it was less than one day.She noted that her stoma has an uneven profile, with a slightly budded top and a slightly retracted distal end.She stated she has also used to precut and two-piece products.She had to cut this one.She believed she cut it to the correct size but made an application error.No issues were noticed while wearing the product.The end user identified this as "user error" and confirmed no sharp edges were seen.She had used a ten to forty-five millimeters (mm) size range for cut-to-fit and cut it to twenty-five mm.The patient had colostomy, and her stoma size was twenty-five mm with uneven level of protrusion.No medical intervention or diagnostics were required.She applied a new pouch.She committed to taking greater care with future applications.No photo was available at the time of the report.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.A batch record review indicates no discrepancies.No photograph had been received for this complaint.A batch record review was conducted resulting in the following: colostomy bags in question were manufactured under international commodity code (icc) code 423690, product description estbody cld lwsftcvx07v1 10-45mm 1x30int, sap material identification (id) (b)(6) and manufacturing lot # 3m02084.Order 3m02084 was produced on dec/2023 on machine a222, with lot amount 11 520 pcs.The affected quantity was 1 pc.The production process, in-process control, testing result, packaging of products running according to the process instruction (pi) for esteembody closed end pouches and recorded in batch record (br) instruction.Enduser said that no leakage, no product defect malfunction or defect was found.Confirmed that no sharp edges were seen.During production of this lot, pouches were visually controlled using: test methods (tm) sk visual nonconformities - laminated adhesive products.All products must have acceptable appearance.Review of the device history record (dhr) showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.The process parameters were adjusted within the validated window.Because there was no indication of the issue occurrence found either test performing or records in the logbook the cause of the defect cannot be determined.No nonconformity has been registered during the manufacturing process of the affected lot and of the mentioned issue.No other similar complaint related to issue was received on mentioned lot 3m02084.During production of product international commodity code (icc): 416406, lot 3m02084, were used all the right components.This investigation will be closed.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
ESTEEM BODY
Common Device Name
POUCH, COLOSTOMY
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key20276798
Report Number3005778470-2024-00929
Device Sequence Number7564241
Product Code EZQ
UDI-Device Identifier00768455204397
UDI-Public00768455204397
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/01/2025
Device Model Number423690
Device Lot Number3M02084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale